Itchy Face When Using A Mask Made From Algae?
I want to ask .. Why did I just use a spirulina mask, my face felt itchy immediately when I used that mask ..
Hello Rey, thank you for using the HealthReplies.com service.
As you may have known before, spirulina is a marine plant that is a type of algae that is very small / microscopic, which contains high nutrients including protein, minerals, and complete vitamin content. This includes chlorophyll in spirulina, if it is used for the skin, it can protect the skin from free radicals and cleanse toxins. Apart from that, research has shown that spirulina also contains carotenoids which can brighten the skin, prevent wrinkles on the skin, and that the nicothinin acid in spirulina can remove acne scars.
Itching reactions after using a spirulina mask can be due to the detoxification process and also the skin adaptation process from the substances in the spirulina. If this is felt during initial use (use 1-3 times) then it is not dangerous. However, if after 3 times the reaction is still felt, and there are other symptoms such as redness, and a burning sensation, it is likely that an allergic process is occurring. So if it is like that, you must immediately stop using the spirulina and immediately have your skin checked by a doctor for treatment.
To reduce the itching effect after using a mask for initial use, you can do things like the following:
wash your face with warm water to really remove the mask that sticks to the skin
wash with cold water to close the pores that had opened due to warm water
afterwards use a skin moisturizer that you have been using and that matches your facial skin
avoid scratching the face if the face feels itchy
enough fluid intake of at least 2L per day
And beware of fake spirulina products that are available over the counter. Get to know the real spirulina product carefully, so you don't get irritated and experience an allergic reaction due to the use of fake spirulina products. If the itching reaction occurs continuously, accompanied by redness on the skin, accompanied by acne on the face and the face becomes dull after using spirulina, stop using the spirulina product you are using, and immediately consult your doctor / dermatologist closest to you, avoid using topical drugs to treat these negative effects without a doctor's supervision.
So much information from us, hope it is useful. Thank you